C.R. BARD, INC. (BASD) -3006260740 DOT PROV 4F DL MAX TLS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Catalog Number |
S9274108D |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
05/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
The customer reported a guidewire tip break off during a picc insertion with about 1.5 cm of it remaining in the patient.The clinician who placed the line stated that it was a smooth insertion, they met resistance once pulled back and were able to thread the picc without any further resistance.They did not discover the wire tip had broken off until days later and the wire was already discharged.Wire made its way to patient's lung.They went in yesterday to retrieve the wire and were unsuccessful.During the retrieval process the patient coded.At this point they are still determining the best course of action for the patient.No other information was provided.